Transformations of edge colorings of a bipartite multigraph and
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 11-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_1_a0,
author = {A. S. Asratyan and A. N. Mirumyan},
title = {Transformations of edge colorings of a bipartite multigraph and},
journal = {Doklady Akademii Nauk},
pages = {11--13},
year = {1991},
volume = {316},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a0/}
}
A. S. Asratyan; A. N. Mirumyan. Transformations of edge colorings of a bipartite multigraph and. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 11-13. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a0/